×

On the geometry of a partial product structure. (English) Zbl 0441.53027

MSC:

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. Švec: On a partial product structure. Czech. Math. J., 23 (98) 1973, 306-338.
[2] A. Švec: On a partial complex structure. Czech. Math. J., 25 (100) 1975, 653 - 660. · Zbl 0317.53035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.